# SDR SWIA200211231

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 4,675 hours, 3,756 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CONFIG TRIM THEN CONFIG SPOILERS WARNING ILLUMINATED.  ABORTED TAKEOFF.  RESET SPOILER SYSTEM, VERIFIED AILERON TRIM AT NEUTRAL.
